360 OTC Pain Reliever/Fever Reducer
Pain Reliever/Fever Reducer, Extra Strength, 500 mg, Caplets
Weight: 36 caplets
Adults and Children 12 Years of Age and Over: Take 2 caplets every 4 to 6 hours. Do not exceed 8 caplets in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Do not use this product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems. Store at controlled room temperature 15-30 degrees C (59-86 degrees F). Avoid excessive heat and humidity.
For the temporary relief of minor aches and pains associated with headache; minor arthritis pain; muscular aches; backache; common cold; menstrual cramps; toothache; reduction of fever.
Pain relief. Contains: Acetaminophen. Contains no aspirin.
Active Ingredient (in each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Hypromellose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Overdose Warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical in adults as well as children even if you do not notice any signs of symptoms. Do not exceed recommended dosage. Do not use with other products containing acetaminophen; for more than 10 days for pain unless directed by a doctor; for more than 3 days for fever unless directed by a doctor. Stop use and ask a doctor if symptoms do not improve; any new or unexpected symptoms occur; redness or swelling is present; pain or fever persists or gets worse. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Do not use if imprinted safety seal under cap is broken or missing.
ManufacturerRockford-Montgomery Labs, Inc.
Athens, GA 30606 706-354-3723
Copyright Rockford-Montgomery Labs, Inc. 2007